| Model Number |
93329 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Infection (4544)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection at the implant site (date not reported).Additional information has been requested but has not been made available as of the date of this report.
Event or Problem Description
Per the clinic, the device was explanted on (b)(6) 2024, and the patient was reimplanted with another cochlear device during the same surgery.